# SDR 95ZZZW364

- Difficulty date: February 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N741DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21931
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 1030-1050
- Part time: 32,285 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, AFT CARGO RT STATION 1030-1050 STRINGER 25R INTERCOSTAL IS BENT AND CRACKED.  STOP DRILLED CRACK AS PER SRM 51-10-1, INSTALLED DOUBLER AS PER SRM 51-40-2 2024-T3 .050 4.5 INCH BY 5.5 INCH.  TOTAL CYCLES 29,235.  (W)
